Search Discussions

Main Content

  • bettycrocker

    I have recently started dating a man that has MS and our sex life is horrible! What can be done to change this? He blames his lack of size and endurance on the meds.

  • MS_Navigator_Brian
    Hello Bettycrocker,
    Thank you for your inquiry.  Each person with MS experiences different types of symptoms. Some may be related directly to MS, others may be due to side effects of medications. You may ask your mate if he is comfortable speaking with his doctor regarding this issue.
    I have included a link to the Nat. MS Society webpage that provides a multitude of links/educational information about this topic.
    I hope this information is helpful.  If you have any additional questions or concerns, please call us Monday-Friday at 1-800-344-4867, option 1 (7am-5pm, MST), or email us using the “Contact Us” form on our website
    Thank you. Brian
  • scarletbegonias
    This is my issue! I want to see more people talk about this because the lack of sex can affect a relationship.
  • echobird
    OK yes med's may affect are ability to perform at times but you have what God has been graced you with sometimes positions can help and the type of bed too try using a hospital bed with a trapeze bar I have my wife was my nurse before we got married it's too long for tonight but if you have a good bed with head board and foot board maybe slide towards the end of the bed???  I hope this helps.

Related Content

You may find some of this other information useful